# SDR AALA200810350

- Difficulty date: November 20, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 56,388 hours, 30,136 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR BEAM AND DOUBLERS BETWEEN STATION 636 AND STATION 693 ARE CORRODED, OUT OF LIMITS.  INSTALLED DOOR BEAM DOUBLER PER AARD 53-10-00-3.
